# SDR AALA201802199022

- Difficulty date: February 14, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 25,865 hours, 10,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT AFT GALLEY RT SIDE IS DAMAGED.  REPLACED THE SIGN ASSEMBLY IAW AMM 33-51-01 . OPS CHECKED OK.
